Improved Estimators For The Population Mean Under Non-Response

Creative Commons License

Rather K. U. I., KADILAR C.

Gazi University Journal of Science, vol.36, no.2, pp.920-931, 2023 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2023
  • Doi Number: 10.35378/gujs.933452
  • Journal Name: Gazi University Journal of Science
  • Journal Indexes: Scopus, Academic Search Premier, Aerospace Database, Aquatic Science & Fisheries Abstracts (ASFA), Communication Abstracts, Compendex, Metadex, Civil Engineering Abstracts, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.920-931
  • Keywords: Efficiency, Estimators, Exponential type, Mean squared error, Non-Response
  • Hacettepe University Affiliated: Yes


We propose a novel family of estimators for the population mean under non-response and obtain the MSE equation of the suggested estimator for each situation in theory. These theoretical conditions are applied to three popular data sets in literature and we see that the suggested estimators are more efficient than the traditional estimators, such as ratio, regression estimators, in Case 1; whereas, in Case 2, the suggested estimators are also more efficient than the Unal-Kadilar exponential estimators that are more efficient than the traditional estimators for the same data sets.